# SDR DALA2022102506933

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,862 hours, 15,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 17R EMERGENCY LIGHT INOP.SEAT MOUNTED. CORRECTIVE ACTION: REPLACED CONNECTOR AT SIDEWALL OPS OK. (9478429)
